Woman claims you should sit backwards on loo so you can watch TV while pooing

A woman has started a bizarre trend of sitting on the toilet backwards so that you can watch TV or eat and drink at the same time.

US-based TikTok user Amy Troyer showed viewers how she does it as she sat backwards facing the flush button with a tablet placed on top.

"This will change your life forever," she said in the clip, which was viewed more than 3.4 million times. "You've been pooping wrong.

"What I want you to do is poop backwards. Get your favourite snacks, get your favourite show and that’s how you poop.

"It’s the best of all times. You just sit there jamming and pooping."

Strange as it sounds, it wasn't long until some viewers tried it themselves.

Another TikTok user, Karla, did a stitch with Amy on TikTok and showed her hauling the snacks and a Corona beer to the bathroom, as seen in the video above.

She sat on the toilet facing the wall and put on a show on Netflix to get herself ready for taking a number two.

Like what you see? Then fill your boots…

Want to bring a little glamour to your life every day with all the most exciting real-life stories, fashion and even sex tips HOT off the press?

Well, we've got you covered with our great new Hot Topics newsletter – it'll drop straight into your inbox around 7pm and you can unsubscribe whenever you like.

And signing up now means you'll get a front row seat for our great new series inside the lives of the next generation of Daily Star Page 3 girls.

You can sign up here – you won't regret it…

Both Amy and Karla's video, however, left many viewers disgusted as they could not stand the thought of eating in the bathroom.

One said: "My food cannot and will not touch bathroom air."

"Bathroom is not a place for food," a second commented with a vomit emoji.

A third strongly denied the idea and wrote: "Eating and pooping? Hell no."

Earlier a man has put erection cream around his mouth to achieve a "lip plumping effect".

The temporary look has left experts concerned as they said it could result in "extremely dangerous allergic reactions".

GP Dr Ross Perry added: "Other side effects from the absorption of the cream as it goes into the body can create headaches, blood pressure problems and even possible heart problems."

Source: Read Full Article